Kodai Mathematical Journal

Minimally immersed Legendrian surfaces in Sasakian 5-manifolds

Mitsuhiro Itoh

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 3 (2000), 358-375.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044264

Digital Object Identifier
doi:10.2996/kmj/1138044264

Mathematical Reviews number (MathSciNet)
MR1787670

Zentralblatt MATH identifier
0981.53054

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 53D10: Contact manifolds, general

Citation

Itoh, Mitsuhiro. Minimally immersed Legendrian surfaces in Sasakian 5-manifolds. Kodai Math. J. 23 (2000), no. 3, 358--375. doi:10.2996/kmj/1138044264. https://projecteuclid.org/euclid.kmj/1138044264


Export citation

References

  • [1] D. E. BLAIR, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math., 509, Springer-Verlag, 1976.
  • [2] D. E. BLAIR AND K. OGIUE, Geometry of integral submanifolds of a contact distribution, Illinois J. Math., 19 (1975), 269-276
  • [3] W. M. BOOTHBY AND H. C. WANG, Oncontact manifolds, Ann. Math., 68 (1958), 721-734
  • [4] B. Y CHEN, Riemanman Submanifolds, 1997, manuscript
  • [5] S. S. CHERN, M. P DOCARMO AND S. KOBAYASHI, Minimal submanifolds of a sphere wit second fundamental form of constant length, Functional Analysis and Related Fields (F E. Browder ed.), Springer-Verlag, 1970, 59-71.
  • [6] YHATAKEYAMA, Some notes on differentiable manifolds with almost contact structures, Thoku Math. J., 15 (1963), 176-181
  • [7] M. KAMEDA, Non-negatively curved C-totally real submanifolds in a Sasakian manifold, Tsukuba J. Math., 2 (1987), 265-272
  • [8] M. J. MICALLEF AND J. G. WOLFSON, The second variation of area of minimal surfaces m four manifolds, Math. Ann., 295 (1993), 245-267
  • [9] H. RECKZIEGEL, Horizontal lifts of isometric immersions into the bundle space of a pseudo Riemanman submersion, Lecture Notes in Math., 1956, Springer-Verlag, 264-279.
  • [10] J. SIMONS, Minimal varieties in riemanman manifolds, Ann. of Math., 88 (1968), 62-105
  • [11] S. YAMAGUCHI, M. KON AND Y MIYAHARA, A theorem on C-totally real minimal surface, Proc. Amer. Math. Soc, 54 (1976), 276-280